MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST

ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST
Catalog Number 08836973190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys hiv duo result for one patient's sample tested on the cobas e 402 analytical unit.The initial result was a data flag with no numerical result.The first repeat result was 1.29 coi (reactive).The second repeat result was 0.242 coi or 0.29 coi (non-reactive).
 
Additional Manufacturer Narrative
The cobas e 402 analytical unit serial number is (b)(6).The cause of the event could not be determined.The investigation determined that initially reactive results may occur with the elecsys hiv duo assay.Product labeling states: "all initially reactive samples should be redetermined in duplicate with the elecsys hiv duo assay." "repeatedly reactive samples must be confirmed according to recommended confirmatory algorithms.Confirmatory tests include western blot and hiv rna tests." "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the elecsys hiv duo assay is performing according to specifications.

Brand Name
ELECSYS HIV DUO
Common Device Name
HIV DETECTION TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25134910
Report Number1823260-2026-01826
Device Sequence Number9454370
Product Code MZF
UDI-Device Identifier07613336166949
UDI-Public07613336166949
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
BP190403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836973190
Device Lot Number91094701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown